# SDR REXA2022083001987

- Difficulty date: July 14, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK HAS AREAS OF CORROSION BETWEEN FS485-565, 6.0" X 1.0"  WITH .010" LOSS AROUND FASTENER HOLES.	REPLACED SEAT TRACK
